RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 11  


Ordinary Differential Equations
Differential gradient systems for solving equilibrium programming problems
A. S. Antipin
1443
A second-order local variational problem for linear optimal control problems with mixed constraints
A. P. Afanas'ev
1452
Qualitative analysis of a population development model
I. K. Volkov, A. P. Krishchenko
1457
Optimal control problems with mixed constraints
V. V. Dicusar
1466
Admissible Lie algebras for some types of affine control systems
V. I. Elkin, D. G. Ivashko
1473
On stability in probability of the Lotka–Volterra system
V. B. Kolmanovskii, A. V. Tikhonov
1480
Differential inclusions with strongly one-sided-Lipschitz right-hand sides
F. Lempio, D. B. Silin
1488
Complexes of modules and the theory of realization of linear systems
N. I. Osetinskii
1495
Cooperative programmed differential games
È. R. Smol'yakov
1499
Universal inputs and controllers
K. E. Starkov
1506

Partial Differential Equations
On the asymptotics of solutions of differential equations on complex manifolds
A. N. Evsyukov
1511
On some problems of the reconstruction of a boundary condition for a parabolic equation. II
A. B. Kostin, A. I. Prilepko
1519
The method of differential inequalities for nonlinear singularly perturbed problems with contrast structures of step type in the critical case
N. N. Nefedov
1529
The phase space of the initial-boundary value problem for the Oskolkov system
G. A. Sviridyuk, M. M. Yakupov
1538
Analytic continuation of solutions of integral equations and localization of singularities
B. Yu. Sternin, V. E. Shatalov
1544
Riemann invariants for a class of partial differential systems
Ĭordan Tabov
1554

Short Communications
On the asymptotics of the eigenvalues of the monodromy operator of a differential equation of neutral type with periodic coefficients
Yu. F. Dolgii, N. V. Plastinin
1558
The Bernoulli equation with generalized coefficients
A. V. Kapusto
1561
Pursuit of an invisible moving object
N. N. Petrov
1563
Reduction of nonlinear dynamical systems that have a continuous symmetry group
V. I. Salyga, M. N. Zaripov
1566
Removable singular sets of solutions of parabolic inequalities
M. V. Tuvaev
1569
The principle of localization of spectral expansions
Zh. M. Fayazov
1572

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1574
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019